# SDR HEEA0014004

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 6887619
- Condition: Failed
- Location: Eng Comp
- Component: 23033191
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR DISASSEMBLED DUE TO LOW POWER ON TEST CELL.  UPON INSPECTION OF COMPRESSOR PARTS NOTED:  CRACKED AND FLAKING ON SEAL CARBON OUTER EDGE. INSTALLED A NEW SEAL.
